On a Generalization of a Theorem of von Neumann
|Published in||Zeitschrift für Angewandte Mathematik und Physik. 1996, vol. 76, no. suppl. 1, p. 95-98|
|Abstract||Studying the error growth function of implicit Runge-Kutta methods, we are lead in a natural way to a problem that can be viewed as a generalization of a well-known theorem of von Neumann.|
|Keywords||Runge-Kutta methods — Error growth function — Generalized theorem of von Neumann|
This document has no fulltext available yet, but you can contact its author by using the form below.